# SDR HALA2023041300087

- Difficulty date: April 10, 2023
- Submitted: April 14, 2023
- Operation: Air carrier
- Aircraft: N217HA
- Make and model: Airbus A321-271N
- Aircraft serial: 8578
- Aircraft time: 12,446 hours, 2,795 cycles
- System (JASC): 7220 · Turbine Engine Air Inlet Section
- Part: Unknown
- Condition: Unknown
- Location: Unknown
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ETOPS - #1 ENGINE FAN BLADE NICK. BLEND #1 ENG #17 BLADE. ALSO INSPECT AND CLEAN WITHIN LIMITS. PRATT AND WITHNEY 72-11-03. OK FOR SVC.
